# SDR SWAA2022100649125

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS767 RBL20. / [01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON AFT CARGO BAY TO SIDEWALL SUPPORT AT RBL20 BS 727B +5 - BS727B +7 RBL 20 PER SRM 51-10-02 EVALUATED AS FOLLOW: L=2' W=1' D=0.015'; ORIGINAL THICKNESS 0.040' PER BAC1496-377; REMAINING THICKNESS 0.025'; BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIGURE 103 DETAIL D. TOOL ID: ATS1672 S/N: 65092939 DUE:03/23.;[02] INSPECTED ACTION 1 VERIFIED MEASUREMENT TABLE;[03] RECEIVED LOCATED AND DRILLED NEW FLOOR TO SEDEWALL SUPPORT BS 727 - BS 767 RBL 20 AT AFT CARGO BAY   P/N 146A7502-51  I.A.W SRM 51-40-05-0G-0 AND DWG 146A7500. REMOVAL AND INSTALLATION ACCOMP0LISHED ON CARD AD ID: TTG8Q0049E3B;[04] VERIFIED ITEM 3 CORRECTIVE ACTIONS. VERIFIED MEASUREMENTS.
